Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 82, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 4 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 4 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Elections to membership
PDF
Bull. Amer. Math. Soc. 82 (1976), 541-547
The principal symbol of a distribution
Alan Weinstein PDF
Bull. Amer. Math. Soc. 82 (1976), 548-550
An extension of the Jacobson density theorem
Julius Zelmanowitz PDF
Bull. Amer. Math. Soc. 82 (1976), 551-553
Ultrafilters and abelian groups
Alfred W. Hales PDF
Bull. Amer. Math. Soc. 82 (1976), 554-556
Form of solutions to the $p$-adic equation $y’ = 0$
Gerald S. Stoller PDF
Bull. Amer. Math. Soc. 82 (1976), 557-559
Degeneration and specialization in algebraic families of vector bundles
Stephen S. Shatz PDF
Bull. Amer. Math. Soc. 82 (1976), 560-562
Random rearrangements of Fourier coefficients
Daniel M. Oberlin PDF
Bull. Amer. Math. Soc. 82 (1976), 563-564
Resultants of matrix polynomials
I. C. Gohberg and L. E. Lerer PDF
Bull. Amer. Math. Soc. 82 (1976), 565-567
A language for topological structures which satisfies a Lindström-theorem
M. Ziegler PDF
Bull. Amer. Math. Soc. 82 (1976), 568-570
Deformations of geodesic fields
Herman Gluck and David Singer PDF
Bull. Amer. Math. Soc. 82 (1976), 571-574
The dimension of almost spherical sections of convex bodies
T. Figiel, J. Lindenstrauss and V. D. Milman PDF
Bull. Amer. Math. Soc. 82 (1976), 575-578
Applications of the integral of an invariant of the Hessian
Robert C. Reilly PDF
Bull. Amer. Math. Soc. 82 (1976), 579-580
Existence, uniqueness, stability for a simple fluid with fading memory
Marshall Slemrod PDF
Bull. Amer. Math. Soc. 82 (1976), 581-583
Global bifurcation theorems for nonlinearly perturbed operator equations
John MacBain PDF
Bull. Amer. Math. Soc. 82 (1976), 584-586
Spectral classification of operators and operator functions
I. Gohberg, M. A. Kaashoek and D. C. Lay PDF
Bull. Amer. Math. Soc. 82 (1976), 587-589
Indecomposable modules: modules with cores
Robert Gordon and Edward L. Green PDF
Bull. Amer. Math. Soc. 82 (1976), 590-592
On ideals of sets and the power set operation
Thomas Jech and Karel Prikry PDF
Bull. Amer. Math. Soc. 82 (1976), 593-595
Disconnected solutions
W. F. Lucas PDF
Bull. Amer. Math. Soc. 82 (1976), 596-598
The existence of nontriangulable cut loci
David Singer and Herman Gluck PDF
Bull. Amer. Math. Soc. 82 (1976), 599-602
Stability and growth estimates for Volterra integrodifferential equations in Hilbert space
Frederick Bloom PDF
Bull. Amer. Math. Soc. 82 (1976), 603-606
The roots of a simple Lie algebra are linear
Robert Lee Wilson PDF
Bull. Amer. Math. Soc. 82 (1976), 607-608
A characterization of the subgroups of finitely presented groups
George S. Sacerdote PDF
Bull. Amer. Math. Soc. 82 (1976), 609-611
Two torsion in $H$-spaces
John R. Harper and James P. Lin PDF
Bull. Amer. Math. Soc. 82 (1976), 612
Infinite dimensional versions of two theorems of Carl Siegel
Buck Ware PDF
Bull. Amer. Math. Soc. 82 (1976), 613-615
The regularity of elliptic and parabolic free boundaries
Luis A. Caffarelli PDF
Bull. Amer. Math. Soc. 82 (1976), 616-618
Elliptic pseudo differential operators degenerate on a symplectic submanifold
Bernard Helffer and Luigi Rodino PDF
Bull. Amer. Math. Soc. 82 (1976), 619-622
Singular Hammerstein equations and maximal monotone operators
H. Brézis and F. E. Browder PDF
Bull. Amer. Math. Soc. 82 (1976), 623-625
Tensor products of function spaces
Mario Milman PDF
Bull. Amer. Math. Soc. 82 (1976), 626-628
A gradient estimate at the boundary for solutions of quasilinear elliptic equations
Ronald Gariepy and William P. Ziemer PDF
Bull. Amer. Math. Soc. 82 (1976), 629-631
The Riesz decomposition for vector-valued amarts
G. A. Edgar and L. Sucheston PDF
Bull. Amer. Math. Soc. 82 (1976), 632-634
Normality versus countable paracompactness in perfect spaces
M. L. Wage, W. G. Fleissner and G. M. Reed PDF
Bull. Amer. Math. Soc. 82 (1976), 635-639

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topological vector spaces, by A. Grothendieck.
Reviewer: John Horváth
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 515-521
Partial differential equations, by E. T. Copson.
Reviewer: Lars Gårding
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 521-523
Elliptic functions, by Serge Lang.
Reviewer: Peter Roquette
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 523-526
Maximal orders, by I. Reiner.
Reviewer: W. H. Gustafson
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 526-530
The Stone-Čech compactification, by Russell C. Walker.
Reviewer: Leonard Gillman
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 530-532
Variation totale d'une fonction, by Michel Bruneau.
Reviewer: F. W. Gehring
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 532-535
Commutative formal groups, by Michel Lazard.
Reviewer: Jonathan D. Lubin
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 535-537
Methods of numerical integration, by Philip J. Davis and Philip Rabinowitz.
Reviewer: Robert E. Barnhill
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 538-539
Methods of optimization, by G. R. Walsh.
Reviewer: L. C. Young
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 540